MAUDE Adverse Event Report: COOK INC C-FLEX DOUBLE PIGTAIL URETERAL STENT SET; FAD, STENT, URETERAL

COOK INC C-FLEX DOUBLE PIGTAIL URETERAL STENT SET; FAD, STENT, URETERAL
Model Number G14637
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 - phone: (b)(6).E3 - occupation: strategic buyer - purchasing & scm.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, during a cystoscopic double j ureteral stent placement to facilitate subsequent surgery, the black marking on the 'c-flex double pigtail ureteral stent set' detached and remained inside the bladder.The marking detached immediately upon entry into the bladder, at the time the catheter was inserted into the ureteral ostium.The detached marking material remained loose within the bladder and could not be removed.The stent was no longer visible, and it was not possible to determine whether the stent was placed correctly.Additional information regarding event outcome has been requested.
 
Event or Problem Description
This event no longer meets the qualifications for a reportable event.See h11.
 
Additional Manufacturer Narrative
Correction: this report is being sent to indicate the complaint event is not reportable.Upon further review, it was determined this event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury or reportable product malfunction.Per a search of risk documentation and previous complaint data, there is no evidence to suggest that this device failure would be likely to cause or contribute to a death or a serious injury if the failure were to recur.Furthermore, there is no evidence that the device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury was alleged, nor was intervention taken as a result of the device failure which would be required to prevent permanent impairment or damage to the patient.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction.

Brand Name
C-FLEX DOUBLE PIGTAIL URETERAL STENT SET
Common Device Name
FAD, STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24674654
Report Number1820334-2026-00311
Device Sequence Number13352276
Product Code FAD
UDI-Device Identifier00827002146372
UDI-Public(01)00827002146372(17)280812(10)16737257
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162104
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG14637
Device Catalogue Number036310
Device Lot Number16737257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale